7 doctors weighed in:

Side effects of taking mirtazapine?

7 doctors weighed in
Dr. Steven Reidbord
Psychiatry
5 doctors agree

In brief: More sleep & weight

While numerous side-effects are possible with mirtazepine (remeron), as with all other antidepressants, by far the most common issues are sedation/sleepiness, and weight gain.
These are so common that prescribers generally count on them -- as in using this medication when insomnia and lack of appetite accompany depression.

In brief: More sleep & weight

While numerous side-effects are possible with mirtazepine (remeron), as with all other antidepressants, by far the most common issues are sedation/sleepiness, and weight gain.
These are so common that prescribers generally count on them -- as in using this medication when insomnia and lack of appetite accompany depression.
Dr. Steven Reidbord
Dr. Steven Reidbord
Thank
Dr. Ashley Bone
Psychiatry
2 doctors agree

In brief: Numerous

Main side effects include sedation and increase in appetite.
Others include: fast heart rate, overactive reflexes, nausea, vomiting, diarrhea, loss of coordination, fainting, fever, chills, body aches, flu symptoms, white patches or sores inside your mouth or on your lips; or headache, trouble concentrating, memory problems, weakness, feeling unsteady, or confusion.

In brief: Numerous

Main side effects include sedation and increase in appetite.
Others include: fast heart rate, overactive reflexes, nausea, vomiting, diarrhea, loss of coordination, fainting, fever, chills, body aches, flu symptoms, white patches or sores inside your mouth or on your lips; or headache, trouble concentrating, memory problems, weakness, feeling unsteady, or confusion.
Dr. Ashley Bone
Dr. Ashley Bone
Thank
Dr. John Moranville
Psychiatry

In brief: Minimal

The most common side effects are sedation and wt gain.
Often people with depression have trouble sleeping so the sedation may be a good thing. Wt gain is a bigger problem. Careful attention to diet may help or you may need to talk to your psychiatrist about another antidepressant.

In brief: Minimal

The most common side effects are sedation and wt gain.
Often people with depression have trouble sleeping so the sedation may be a good thing. Wt gain is a bigger problem. Careful attention to diet may help or you may need to talk to your psychiatrist about another antidepressant.
Dr. John Moranville
Dr. John Moranville
Thank
Read more answers from doctors